# SDR ASAA2023101545677

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 36,943 hours, 11,607 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT HAND PACK LIGHT ILLUMONATES ON RECALL AND EXTINGUISHES WHEN RESET. GROUNDED - YES. PERFORMED #1 BITE CONTROLLER TEST REF FIM 21-62 TASK 801.TEST PASSED. NO HISTORY 60 DAYS. GROUND VERIFICATION ACCOMPLISHED. FLT CREW PLACARD REMOVED.SEAMC MARC NOTIFIED.
